Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Flushing of face and neck methylprednisolone

Premium Questions

Dr. Robert Galamaga MD

:00 this afternoon, I started having a very flushed and hot face as the afternoon progressed, and now I am supposed ..., and was given methylprednisolone in a dose pack, starting yesterday with 6, 4 mg... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Rakhi Tayal MD

hi im 31 years old and i always suffer from facial blushing and back and neck flushing ,everyday ... weeks but then back to square one,if anything i think they made my face a more permanat redder... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Ivo Ditah MD

I took a Niacin pill and am feeling flush and look as though I have redness in my face, on my neck, etc. What do I do? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Chakravarthy Mazumdar MD

hi i think i have a flushing problem my face and neck are always red and when i drink or are under lights my face goes really red . it feels like it is burning but i havent been in the sun ... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr.  Pradeep Kumar MD

Half of my sons face gets flushed red when hot while the other half keeps usually skin color. Also when checking his temples one temple/side of forehead reads a couple of degrees higher than the other ... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

Hi I am wondering about the drug MethylPREDNIsolone. I was prescribed this medication yesterday, this is day 2. I noticed nausa today, but not so concerned with that, however I feel flush, my face is... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Harshit Bhachech MD

I have a problem with flushing. It started when I was about 14 and now I m in my 40 s. It has become worse in the last several years and now my face blushes when it used to be only my neck and chest ... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr.  Shinas Hussain MD

I am experiencing flushing of face and sometimes neck and upper body. I have stage four clear ... flushing. When flushing I also experience fatigue and some loss of mental acuity. Could... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Sunil Kumar Srivastava MD

also experiencing severe hot flushes (since switching to Micardis Plus), but most severe on my face ...I have been experiencing a stiff neck (on one side only) that isn t eased very much ... View answer

Answered by : Dr. Sunil Kumar Srivastava ( Orthopaedic Surgeon)
Dr. AJEET SINGH MD

I gag at random times for random reasons. If I get too hot. If air blows directly on me. If my hair is down & touches my neck or face. I m really wondering if I need to see a dr. This happens as much ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)

Mobile Questions and Answers

Dr.   Srikanth Reddy MD

Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. It could be a contact dermatitis. Consider changing hair oil...

Dr.   Srikanth Reddy MD

Whole face gradually Dr. SRikanth

Dr. Shanthi.E MD

it is due to sympathetic over-stimulation.